# SDR VNAA2010111700013

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 15,748 hours, 16,417 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED A FUEL IMBALANCE IN CRUISE FLIGHT EN ROUTE FROM CLT TO XNA.  CREW SHUT DOWN THE RIGHT ENGINE PER THE QRH, DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  NO FAULTS WERE FOUND.  THE FUEL IMBALANCE CORRECTED ITSELF ON THE GROUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
